MathSciNet Relay Station
MathSciNet bibliographic data
MR192367 (33 #592) 47.25 (47.70)
Freeman, J. M. Volterra operators similar to $J:f(x)\to \int \sb{0}{}\sp{x}f(y)dy$. Trans. Amer. Math. Soc. 116 1965 181–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement